# SDR VNAA2024122311101

- Difficulty date: December 19, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N630NN
- Make and model: Cndair
- Aircraft serial: 15374
- Aircraft time: 18,875 hours, 14,366 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP13932211
- Part serial: 17055H9705
- Condition: Unserviceable
- Location: 200
- Part time: 12,259 hours, 9,413 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

CA WINDOW STARTED ARCING AROUND 16K FT FOLLOWED BY WINDOW HEAT CAUTION MSG. THERE WAS NO SMOKE OR ODOR, ONLY ARCING AND LASTED NO MORE THAN 10 MINUTES AND NO MEDICAL ATTENTION WAS REQUIRED. / REMOVED AND REPLACED CA SIDE WINDOW IAW AMM 56-12-01-400-801-A01-PSA. PERFORMED LEAK CHECK IAW 56-12-01-400-801-A01-PSA. LEAK CHECKS GOOD.
